# SDR SWIA2020013147471

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 40,617 hours, 34,676 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

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
